# SDR CA040204010

- Difficulty date: January 30, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,282 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 23085024
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23085024
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) GEN NR 1 FAILED IN FLIGHT. UPON ARRIVAL, MAINTENANCE FOUND THE REAR BEARING OF THE STATER GENERATOR FAILED CAUSING THE COOLING FAN TO RUB ON THE CASE.CREATING VIBRATION. STARTER GENERATOR REPLACED.
